# SDR DALA2021040702051

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 5240 · Service Doors
- Part: Link
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 WEAR ON 4R DOOR UPPER HINGE LINK. CORRECTIVE ACTION: SUMMARY OF NRC 00451: UPPER HINGE LINK WAS REPAIRED PER B757-200 AMM 52-11. (1773815)
